# SDR ASOA2015100613908

- Difficulty date: October 6, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 30,262 hours, 28,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 349-
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SILL EDGE AT BS 349 AND RBL 40.  REMOVED FLOOR SILL AT 349.00 DUE TO 100 PERCENT MATERIAL LOSS OUT OF LIMITS IAW SRM 51-42-06-001-001-A01.  RECEIVED AND COMPLIED WITH EC/TC REO 601R-53-21-326.
